# SDR AALA202209146994

- Difficulty date: September 13, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737
- Aircraft serial: 29536
- Aircraft time: 62,933 hours, 26,147 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 9078797
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L BOARDING DOOR DIFFICULT TO OPEN FROM OUTSIDE AND INSIDE LEVER SEEMS TO BE DIFFICULT TO OPERATE AS WELL. SERVICED FORWARD ENTRY DOOR HANDLE PER AMM 12-25-11.
